On the Gevrey theory for parabolic potentials. III
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1473-1489
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a13,
author = {L. I. Kamynin},
title = {On the {Gevrey} theory for parabolic potentials. {III}},
journal = {Differencialʹnye uravneni\^a},
pages = {1473--1489},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a13/}
}
L. I. Kamynin. On the Gevrey theory for parabolic potentials. III. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1473-1489. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a13/